# SDR AALA2018042409032

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 15,094 hours, 3,070 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904614
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  THE SMELL OF SOMETHING BURNING PERSISTED FOR A FEW MINUTES. HEARD A FAN BENEATH US STOP. VERIFIED AIR CONDITIONING INLET VALVE IS OPEN PER AMM 21-26-00 AS REQUIRED. REPLACED EXTRACT FAN (18HQ)PER AMM 21-26-401 CLEARED MEL 04-1114DC-C.
